# SDR C2XA05BT008

- Difficulty date: January 25, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 7,289 hours, 5,724 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 13641375
- Condition: Faulty
- Location: Rudder
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EWR - CO2514, CREW REPORTED,  ON SHORT FINAL, AUTOPILOT DISCONNECTED, YAW DAMPENER FAIL, AND RUDDER SYSTEM NR 1 AND NR 2 FAIL INDICATION, CREW DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY.  MAINTENANCE REMOVED AND REPLACED NR 1 AND NR 2 RUDDER PRESSURE SWITCHES.  OPS CHECKED GOOD, REQUIRES SYSTEM TEST FLIGHT.  FLEW AIRCRAFT AND FOUND TEST FLIGHT SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
